# SDR WTAA960219

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- Engine: Garrtt TPE33110U
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Carbon Seal
- Part number: 31011607
- Condition: Leaking
- Location: Red Gear Box
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - SMOKE REPORTED IN CABIN FROM RIGHT AIR CONDITIONING PACK ON DEPARTURE.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT.  MAINTENANCE REPLACED RIGHT ENGINE CARBON SEAL.  GROUND AND LEAK CEHCK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
